×

zbMATH — the first resource for mathematics

An approximation result for nonlinear SPDEs with Neumann boundary conditions. (English) Zbl 1139.60030
Summary: We establish an approximation result to the solution of a semi linear stochastic partial differential equation with a Neumann boundary condition. Our approach is based on the theory of backward doubly stochastic differential equations.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boufoussi, B.; van Casteren, J., An approximation result for nonlinear Neumann boundary value problem via bsdes, Stochastic process. appl., 114, 331-350, (2004) · Zbl 1073.60062
[2] Boufoussi, B.; Mrhardy, N.; van Casteren, J., Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions, Bernoulli, 13, 2, 423-446, (2007) · Zbl 1135.60038
[3] Buckdahn, R.; Ma, J., Stochastic viscosity solutions for nonlinear stochastic PDEs (part I), Stochastic process. appl., 93, 181-204, (2001) · Zbl 1053.60065
[4] Lions, P.L.; Sznitman, A.S., Stochastic differential equations with reflecting boundary conditions, Comm. pure appl. math., XXXVII, 511-537, (1984) · Zbl 0598.60060
[5] Menaldi, J.L., Stochastic variational inequality for reflected diffusion, Indiana univ. math. J., 32, 5, (1983) · Zbl 0492.60057
[6] Pardoux, E.; Peng, S., Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. theory related fields, 98, 209-227, (1994) · Zbl 0792.60050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.